# SDR SIMA200532509

- Difficulty date: November 7, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381
- Condition: Corroded
- Location: Fuselage
- Part time: 15,292 hours, 15,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  REMOVED THE CORROSION BY MAKING CUTOUT.  PREPARED A DOUBLER, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
